×

zbMATH — the first resource for mathematics

On the completion of probabilistic metric spaces. (English) Zbl 0231.60004

MSC:
60B05 Probability measures on topological spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kolmogorov, A. N., and S. V. Fomin: Elements of the theory of functions and functional analysis, vol. 1. Rochester: Graylock Press 1957.
[2] Schweizer, B.: On the uniform continuity of the probabilistic distance. Z. Wahrscheinlichkeitstheorie verw. Geb. 5, 357-360 (1966). · Zbl 0139.36001 · doi:10.1007/BF00535365
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.